# SDR JJBA20210120033

- Difficulty date: January 20, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ANTENNA RAD ALT NO 1 INTERNAL DOUBLER CORRODED.  CUT OUT DONE.  DOUBLER HOLES PATTERN DRILLED ON SKIN.  DOUBLER INSTALLED WITH FILLER.
